Jul-Aug '04 | briefing | mail | don't say this | flakers' jargon | flaker creativity | articles | other places | archives | send mail | ed dewke | legal stuff | order | search | PsorChat | PsorChat Review | 2004 Ed Dewke

Some Success with Soriatane + UVB + Shaved Legs
from Phil C.

Ed, I have been reviewing your site for the past two years (I have had P for two).  For the first 18 months I was only on topicals — some good success.  Around December of  '03 I flared like crazy.  In April I began narrowband UVB — success was good across my arms, hands, chest, back.  The legs are my worst, and below the knees are covered.  The plaques have thinned but are still very red on the lower leg.

On June 27th I began Soriatane at 10 mg per day to be used in conjunction with my 3 times-per-week UVB (time in the booth is cut by 25% due to increased light sensitivity).  I am allowed to drink in moderation.  (The reported Soriatane side effects are usually associated with 25 and 50mg dosages.)

Another thing, I shaved my legs.  My skin is now better able to absorb moisturizer and I have not itched since I shaved them.  This might be helpful to others.

Thanks for the site - it is a great resource! –Phil C.

*****

Ed’s Response:  Thanks for the tip about shaved legs, Phil.  I wonder if the lack of hair has anything directly to do with the reduced itch, or if it’s simply the more effective moisturizer subduing the itch?

Your current regimen sounds reasonable and sustainable.  The low dose Soriatane in conjunction with UVB, should be safe to continue for as long as necessary.  I hope it works well for you.  It will be interesting to see if your derm will discontinue the Soriatane if you obtain clearance.  Please let us know.  -Ed

This Month's Mail | Archives

www.flakehq.com